American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Simon Guest and Pablo Spiga. Finite primitive groups and regular orbits of group elements. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] João Araújo and Peter J. Cameron. Two generalizations of homogeneity in groups with applications to regular semigroups. Trans. Amer. Math. Soc. 368 (2016) 1159-1188.
Abstract, references, and article information   
View Article: PDF

[3] Simon Guest, Joy Morris, Cheryl E. Praeger and Pablo Spiga. On the maximum orders of elements of finite almost simple groups and primitive permutation groups. Trans. Amer. Math. Soc. 367 (2015) 7665-7694.
Abstract, references, and article information
View Article: PDF

[4] Timothy C. Burness and Ákos Seress. On Pyber's base size conjecture. Trans. Amer. Math. Soc. 367 (2015) 5633-5651.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Grishkov, Michael Kinyon and Gábor P. Nagy. Solvability of commutative automorphic loops. Proc. Amer. Math. Soc. 142 (2014) 3029-3037.
Abstract, references, and article information   
View Article: PDF

[6] Pablo Spiga and Alexandre Zalesski. A uniform upper bound for the character degree sums and Gelfand-Graev-like characters for finite simple groups. Contemporary Mathematics 611 (2014) 169-187.
Book volume table of contents   
View Article: PDF

[7] John Bamberg, Michael Giudici, Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl. The classification of almost simple $\tfrac{3}{2}$-transitive groups. Trans. Amer. Math. Soc. 365 (2013) 4257-4311.
Abstract, references, and article information   
View Article: PDF

[8] Jason Fulman and Robert Guralnick. Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements. Trans. Amer. Math. Soc. 364 (2012) 3023-3070.
Abstract, references, and article information   
View Article: PDF

[9] Yair Glasner, Juan Souto and Peter Storm. Finitely generated subgroups of lattices in $\mathrm {PSL}_2\mathbb {C}$. Proc. Amer. Math. Soc. 138 (2010) 2667-2676. MR 2644883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl. Regular subgroups of primitive permutation groups. Memoirs of the AMS 203 (2010) MR 2588738.
Book volume table of contents   

[11] Miklós Abért and Yair Glasner. Generic groups acting on regular trees. Trans. Amer. Math. Soc. 361 (2009) 3597-3610. MR 2491892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Trans. Amer. Math. Soc. 360 (2008) 743-764. MR 2346470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cai Heng Li. Finite edge-transitive Cayley graphs and rotary Cayley maps. Trans. Amer. Math. Soc. 358 (2006) 4605-4635. MR 2231390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Innately transitive subgroups of wreath products in product action. Trans. Amer. Math. Soc. 358 (2006) 1619-1641. MR 2186989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Goldstein, Robert M. Guralnick and I. M. Isaacs. Inequalities for finite group permutation modules. Trans. Amer. Math. Soc. 357 (2005) 4017-4042. MR 2159698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Cai Heng Li. Finite $s$-arc transitive Cayley graphs and flag-transitive projective planes. Proc. Amer. Math. Soc. 133 (2005) 31-41. MR 2085150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. M. Guralnick, Cai Heng Li, Cheryl E. Praeger and J. Saxl. On orbital partitions and exceptionality of primitive permutation groups. Trans. Amer. Math. Soc. 356 (2004) 4857-4872. MR 2084402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert M. Guralnick, Peter Müller and Jan Saxl. The rational function analogue of a question of Schur and exceptionality of permutation representations. Memoirs of the AMS 162 (2003) MR 1955160.
Book volume table of contents   

[19] Cai Heng Li and Cheryl E. Praeger. On partitioning the orbitals of a transitive permutation group. Trans. Amer. Math. Soc. 355 (2003) 637-653. MR 1932718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. Fleischmann, W. Lempken and Pham Huu Tiep. The primitive $p$-Frobenius groups. Proc. Amer. Math. Soc. 126 (1998) 1337-1343. MR 1458871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard Weiss. Permutation groups with projective unitary subconstituents . Proc. Amer. Math. Soc. 78 (1980) 157-161. MR 550484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marie J. Weiss. Primitive groups which contain substitutions of prime order $p$ and of degree $6p$ or $7p$ . Trans. Amer. Math. Soc. 30 (1928) 333-359. MR 1501431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. A. Manning. Simply transitive primitive groups . Trans. Amer. Math. Soc. 29 (1927) 815-825. MR 1501415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. A. Manning. On the order of primitive groups. IV . Trans. Amer. Math. Soc. 20 (1919) 66-78. MR 1501116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. A. Manning. The order of primitive groups. III . Trans. Amer. Math. Soc. 19 (1918) 127-142. MR 1501093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. A. Manning. On the order of primitive groups. II . Trans. Amer. Math. Soc. 16 (1915) 139-147. MR 1501006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. A. Manning. On the limit of the degree of primitive groups . Trans. Amer. Math. Soc. 12 (1911) 375-386. MR 1500896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. A. Manning. On the order of primitive groups . Trans. Amer. Math. Soc. 10 (1909) 247-258. MR 1500836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. A. Manning. On the primitive groups of class $3p$ . Trans. Amer. Math. Soc. 6 (1905) 42-47. MR 1500692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. A. Manning. The primitive groups of class $2p$ which contain a substitution of order $p$ and degree $2p$ . Trans. Amer. Math. Soc. 4 (1903) 351-357. MR 1500646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia